Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 180, NWS Fort Worth, TX

June 11, 2012Cooke County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 11, 2012, 10:56 PM CDT for Cooke County, Texas. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2012, 10:56 PM CDT (03:56 UTC)
Expired
Jun 11, 2012, 11:45 PM CDT
In force
49 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Cooke County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 139 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 11:15 PM CDTTSTM WND GST 608 Ese Gainesville, TX60 MPH WIND GUSTS BETWEEN GAINESVILLE AND LAKE KIOWA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 3:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3358 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1743 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

501 
WUUS54 KFWD 120356
SVRFWD
TXC097-120500-
/O.NEW.KFWD.SV.W.0180.120612T0356Z-120612T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1056 PM CDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COOKE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL MIDNIGHT CDT

* AT 1056 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
  NORTH OF MUENSTER...MOVING SOUTH AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MUENSTER AND LINDSAY AROUND 1125 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.

&&

LAT...LON 3395 9695 3342 9695 3344 9749 3392 9748
      3383 9745 3382 9736 3388 9733 3386 9726
      3392 9721 3386 9717 3382 9721 3376 9719
      3372 9711 3380 9710 3382 9705 3385 9709
      3384 9703 3389 9698 3394 9700
TIME...MOT...LOC 0356Z 007DEG 10KT 3373 9736

$$


25
3 follow-up statements
445 
WWUS54 KFWD 120415
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1115 PM CDT MON JUN 11 2012

TXC097-120500-
/O.CON.KFWD.SV.W.0180.000000T0000Z-120612T0500Z/
COOKE TX-
1115 PM CDT MON JUN 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR COOKE COUNTY...

AT 1115 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF VALLEY VIEW
TO 7 MILES NORTH OF MUENSTER...MOVING SOUTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MUENSTER AND LINDSAY AROUND 1120 PM CDT...
  VALLEY VIEW AROUND 1145 PM CDT...

THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 484 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3395 9695 3342 9695 3344 9749 3392 9748
      3383 9745 3382 9736 3388 9733 3386 9726
      3392 9721 3386 9717 3382 9721 3376 9719
      3372 9711 3380 9710 3382 9705 3385 9709
      3384 9703 3389 9698 3394 9700
TIME...MOT...LOC 0415Z 334DEG 28KT 3353 9702 3372 9733

$$


85/NH
253 
WWUS54 KFWD 120432
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 PM CDT MON JUN 11 2012

TXC097-120500-
/O.CON.KFWD.SV.W.0180.000000T0000Z-120612T0500Z/
COOKE TX-
1132 PM CDT MON JUN 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR COOKE COUNTY...

AT 1132 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES EAST OF VALLEY VIEW TO 7
MILES NORTH OF LINDSAY...MOVING EAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CALLISBURG AROUND 1155 PM CDT...

THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 484 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3395 9695 3342 9695 3344 9749 3392 9748
      3383 9745 3382 9736 3388 9733 3386 9726
      3392 9721 3386 9717 3382 9721 3376 9719
      3372 9711 3380 9710 3382 9705 3385 9709
      3384 9703 3389 9698 3394 9700
TIME...MOT...LOC 0432Z 288DEG 21KT 3352 9698 3373 9718

$$
814 
WWUS54 KFWD 120445
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1145 PM CDT MON JUN 11 2012

TXC097-120455-
/O.CAN.KFWD.SV.W.0180.000000T0000Z-120612T0500Z/
COOKE TX-
1145 PM CDT MON JUN 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR COOKE COUNTY IS CANCELLED...

AT 1145 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING 
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN 
CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3395 9695 3342 9695 3344 9749 3392 9748
      3383 9745 3382 9736 3388 9733 3386 9726
      3392 9721 3386 9717 3382 9721 3376 9719
      3372 9711 3380 9710 3382 9705 3385 9709
      3384 9703 3389 9698 3394 9700
TIME...MOT...LOC 0445Z 288DEG 21KT 3350 9689 3371 9709

$$


85

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:26 PM CDT, 4 hours 30 minutes earlier.

Area forecast discussion, Jun 11, 6:26 PM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
626 PM CDT MON JUN 11 2012

.AVIATION...
CONCERNS...THUNDER POTENTIAL AND MVFR CIGS.

VFR CONDITIONS ARE EXPECTED AT THE TAF SITES FOR THE NEXT SEVERAL
HOURS BUT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT AT
LEAST THE DFW METROPLEX LATER THIS EVENING. A STATIONARY COLD
FRONT CURRENTLY LIES FROM NEAR NOCONA TO GRAHAM TO ALBANY. STORMS
ARE EXPECTED TO DEVELOP ALONG THIS FRONT THROUGH THE EVENING HOURS
AND AFFECT THE METROPLEX TAF SITES BETWEEN 03-06Z. CURRENT
CONVECTION NEAR COLEMAN TO EDEN MAY CONGEAL INTO A MCS THAT MAY
MOVE EAST AND REACH KACT LATER THIS EVENING...BUT WITH THE OVERALL
SLOW MOVEMENT OF THE STORMS AND THE LOSS OF HEATING IN A FEW
HOURS...WILL NOT MENTION RAIN OR THUNDER IN THE KACT TAF AT THIS
TIME. ANY STORMS THAT DO REACH THE TAF TERMINALS COULD BE SEVERE
WITH A HIGH WIND AND HAIL THREAT...BUT THE OVERALL SEVERE THREAT
IS EXPECTED TO DIMINISH THROUGH THE OVERNIGHT HOURS. ADDITIONAL
THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON BUT MANY QUESTIONS
STILL REMAIN ABOUT WHEN AND WHERE THEY WOULD DEVELOP...THEREFORE WILL
NOT MENTION THUNDER IN THE TAF FOR TOMORROW AFTERNOON UNTIL WE SEE
WHERE THE FRONT OR BOUNDARIES REMAIN FROM TONIGHT/S CONVECTION.

THERE IS A CHANCE THAT MVFR CIGS AROUND 1500 FEET COULD REACH THE
TAF SITES EARLY TUESDAY MORNING BUT CONVECTION TONIGHT COULD
IMPACT THE DEVELOPMENT OR LOCATION OF THE STRATUS. FOR NOW...WILL
LEAVE THE MENTION OF MVFR CIGS IN OVERNIGHT BUT MAY NEED TO REMOVE
THIS WITH LATER TAF ISSUANCES.

AND FINALLY...WILL PREVAIL SOUTH WINDS AT ALL SITES UNTIL TUESDAY
AFTERNOON WHEN THE WINDS SHIFT TO THE SOUTHEAST AND EAST.
HOWEVER...IT IS POSSIBLE THAT CONVECTION COULD PUSH THE FRONT INTO
THE DFW METROPLEX OVERNIGHT OR VERY NEAR THE METROPLEX RESULTING
IN NORTH OR VARIABLE WINDS.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 300 PM CDT MON JUN 11 2012/
THE COLD FRONT CURRENTLY EXTENDS FROM NEAR MCALESTER OKLAHOMA TO
HOBBS NEW MEXICO AND HAS ALREADY ENTERED NORTHWESTERN YOUNG
COUNTY. WE STILL FEEL THAT LATE AFTERNOON AND EVENING CONVECTION
WILL FAVOR AREAS ALONG AND AHEAD OF THE COLD FRONT...ESPECIALLY
FROM EAST OKLAHOMA TO THE TEXAS HILL COUNTRY. WITH SUCH AN UNSTABLE
AIR MASS IN PLACE OVER NORTH TEXAS...THUNDERSTORM DEVELOPMENT WILL
BE RAPID WITH LARGE HAIL POSSIBLY RESULTING WITHIN 30 MINUTES
AFTER THE FIRST ECHOES APPEAR. EXPECT DEVELOPMENT TO BEGIN IN
OKLAHOMA AND OVER THE TEXAS HILL COUNTRY WHERE INHIBITION IS THE LEAST
AND BUILD ALONG THE COLD FRONT INTO OUR NORTH AND WEST COUNTIES
THIS EVENING THEN OVER THE NORTHWEST THIRD BY MIDNIGHT AND
NORTHEAST LATE TONIGHT. SPC/S SLIGHT RISK OVER THE NORTHWEST TWO-
THIRDS OF NORTH TEXAS IS WARRANTED. ISOLATED DISCRETE CELLS WILL
HAVE TO BE WATCHED CLOSELY FOR MESO CYCLONE DEVELOPMENT 23-03Z
AND VERY LARGE HAIL POTENTIAL THROUGH 04Z.

WITH THE FRONT REMAINING IN THE AREA ON TUESDAY...WE HAVE THE
POTENTIAL FOR MORE SCATTERED AFTERNOON AND EVENING STRONG TO
SEVERE CONVECTION. ALSO...WE EXPECT AN MCS TO DEVELOP UPSTREAM
THAT PROPAGATES ACROSS NORTH TEXAS TUESDAY NIGHT INTO WEDNESDAY
MORNING. AS STARTED BY THE PREVIOUS SHIFT...THIS IS HIGHLY
DEPENDENT ON HOW OVER WORKED THE ATMOSPHERE BECOMES TONIGHT. ONCE
AGAIN SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON
THROUGH NIGHT IF THE ATMOSPHERE REMAINS UNSTABLE AND PRIMED.

TEMPERATURES DURING THIS FORECAST WILL BE SEVERAL DEGREES COOLER
THAN THOSE OF TODAY. EXPECT CLOUD COVERAGE AND STORM ACTIVITY TO
RESULT IN HIGHS 88-92 ALONG AND NORTH OF I-20...AND IN THE MID 90S
TO THE SOUTH TUESDAY AND WEDNESDAY. HIGH TEMPS WILL REMAIN IN THE
UPPER 80S TO MID 90S THURSDAY THROUGH MONDAY AS WINDS BECOME MORE
SOUTHEASTERLY. OVERNIGHT LOWS WILL REMAIN ELEVATED DUE TO
DEWPOINTS IN THE UPPER 60S TO LOWER 70S LINGER OVER THE REGION
THIS WEEK. 75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  92  76  90  74 /  30  30  40  30  10
WACO, TX              76  93  74  91  73 /  10  20  30  20  10
PARIS, TX             75  90  71  87  69 /  50  30  30  30  20
DENTON, TX            75  91  72  89  71 /  40  30  40  30  10
MCKINNEY, TX          74  90  74  89  70 /  40  30  40  30  20
DALLAS, TX            78  92  77  90  74 /  30  30  40  30  10
TERRELL, TX           76  91  74  88  72 /  40  30  30  30  20
CORSICANA, TX         77  93  74  91  72 /  20  20  30  20  10
TEMPLE, TX            76  95  73  92  72 /  10  20  20  20  10
MINERAL WELLS, TX     73  91  72  90  70 /  40  20  40  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

82/58
Hazardous weather outlook, Jun 11, 7:58 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
758 PM CDT MON JUN 11 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
758 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT ACROSS NORTH TEXAS. THE
THUNDERSTORMS THIS EVENING WILL BE CONFINED ALONG AND WEST OF A LINE
FROM LAMPASAS TO WAXAHACHIE TO CANTON. SOME OF THIS STORMS COULD BE
SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TUESDAY
THROUGH WEDNESDAY AFTERNOON. STRONG TO SEVERE STORMS CONTAINING
LARGE HAIL AND DAMAGING WINDS WILL REMAIN POSSIBLE...ESPECIALLY
DURING THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THIS EVENING...MAINLY WEST OF
INTERSTATE 35 WHERE THE SEVERE WEATHER RISK IS EXPECTED TO BE THE
GREATEST.

In the hours before

Local storm report, Jun 11, 9:24 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
924 PM CDT MON JUN 11 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HAIL             5 S BOWIE               33.50N  97.85W
06/11/2012  E0.88 INCH       MONTAGUE           TX   AMATEUR RADIO

            HEAVY NICKEL SIZED HAIL REPORTED 5 MILES SOUTH OF BOWIE
            ALONG HWY 59
Local storm report, Jun 11, 9:31 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
931 PM CDT MON JUN 11 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             5 WNW BOWIE             33.60N  97.93W
06/11/2012  E1.50 INCH       MONTAGUE           TX   TRAINED SPOTTER

            PING PONG BALL SIZED HAIL WAS REPORTED 5 MILES ENE OF
            VASHTI
Special weather statement, Jun 11, 9:59 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT MON JUN 11 2012

TXZ102-116-117-120330-
PALO PINTO TX-WISE TX-PARKER TX-
959 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN PALO PINTO COUNTY
  NORTHERN PARKER COUNTY
  WESTERN WISE COUNTY

AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
WEST OF BRIDGEPORT TO 11 MILES NORTHEAST OF MINERAL WELLS TO MINERAL
WELLS...MOVING EAST AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BRIDGEPORT...CHICO...
COOL...DECATUR...HUDSON OAKS...MINERAL WELLS...SPRINGTOWN...
WEATHERFORD...BOONSVILLE...COTTONDALE...POOLVILLE AND MINERAL WELLS
STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3338 9756 3294 9759 3273 9767 3277 9824
      3299 9817 3301 9803 3300 9792 3332 9792
TIME...MOT...LOC 0259Z 260DEG 17KT 3324 9787 3289 9788
          3283 9804

85/NH
Special weather statement, Jun 11, 10:26 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1026 PM CDT MON JUN 11 2012

TXZ102-103-117-118-120400-
DENTON TX-TARRANT TX-WISE TX-PARKER TX-
1026 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN DENTON COUNTY
  NORTHEASTERN PARKER COUNTY
  NORTHWESTERN TARRANT COUNTY
  WISE COUNTY

AT 1026 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTH OF DECATUR...MOVING EAST AT 30 MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3333 9739 3311 9721 3283 9739 3299 9795
      3300 9795 3300 9792 3327 9792 3339 9791
TIME...MOT...LOC 0326Z 292DEG 24KT 3312 9758

85/NH
Special weather statement, Jun 11, 10:41 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1041 PM CDT MON JUN 11 2012

TXZ091-120415-
MONTAGUE TX-
1041 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN MONTAGUE COUNTY

AT 1041 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES WEST OF NOCONA...MOVING SOUTHEAST AT 10
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE NOCONA.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3399 9763 3395 9758 3391 9759 3392 9748
      3376 9748 3369 9750 3372 9799 3389 9797
      3386 9788 3386 9783 3392 9779 3395 9773
      3400 9768
TIME...MOT...LOC 0341Z 294DEG 9KT 3382 9792
Special weather statement, Jun 11, 10:54 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1054 PM CDT MON JUN 11 2012

TXZ102-103-117-118-120415-
DENTON TX-TARRANT TX-WISE TX-PARKER TX-
1054 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  DENTON COUNTY
  PARKER COUNTY
  TARRANT COUNTY
  WISE COUNTY

AT 1052 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG WINDS ACROSS THE AREA AS THUNDERSTORMS CONTINUE TO WEAKEN. AS
THESE STORMS DISSIPATE...WINDS MAY GUST UP TO 55 MPH. IF WINDS DO
INCREASE MORE THAN EXPECTED...A SMALLER SEVERE THUNDERSTORM OR HIGH
WIND WARNING MAY NEED TO BE ISSUED.

LAT...LON 3337 9684 3300 9685 3299 9703 3256 9705
      3256 9806 3299 9805 3300 9792 3343 9792
      3344 9743
TIME...MOT...LOC 0352Z 174DEG 5KT 3303 9753

85/NH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:24 PM CDTSevere Thunderstorm WarningFWDYoung96 min
Jun 11, 8:28 PM CDTSevere Thunderstorm WarningFWDJack77 min
Jun 11, 8:32 PM CDTSpecial Weather StatementFWDMills28 min
Jun 11, 8:56 PM CDTSevere Thunderstorm WarningFWDYoung30 min
Jun 11, 9:14 PM CDTSevere Thunderstorm WarningFWDMontague32 min
Jun 11, 9:55 PM CDTSevere Thunderstorm WarningFWDCooke65 min
Jun 11, 9:59 PM CDTSpecial Weather StatementFWDParker, Wise31 min
Jun 11, 10:26 PM CDTSpecial Weather StatementFWDWise34 min
Jun 11, 10:41 PM CDTSpecial Weather StatementFWDMontague34 min
Jun 11, 10:54 PM CDTSpecial Weather StatementFWDDenton, Parker, Tarrant, Wise21 min
Jun 11, 11:07 PM CDTSpecial Weather StatementFWDDenton, Parker, Tarrant, Wise23 min
Jun 11, 11:24 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Parker, Tarrant, Wise51 min
Jun 11, 11:33 PM CDTSpecial Weather StatementFWDGrayson27 min
Jun 12, 12:02 AM CDTSpecial Weather StatementFWDGrayson28 min
Jun 12, 12:14 AM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Tarrant46 min
Jun 12, 12:15 AM CDTSpecial Weather StatementFWDFannin60 min
Jun 12, 12:31 AM CDTSpecial Weather StatementFWDGrayson29 min
Jun 12, 12:44 AM CDTSevere Thunderstorm WarningFWDFannin, Hunt46 min
Jun 12, 1:02 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar58 min
Jun 12, 1:05 AM CDTSpecial Weather StatementFWDCollin25 min
Jun 12, 2:01 AM CDTSevere Thunderstorm WarningFWDHopkins44 min
Jun 12, 2:18 AM CDTSpecial Weather StatementFWDVan Zandt27 min
Jun 12, 10:42 AM CDTSpecial Weather StatementFWDYoung33 min
Jun 12, 11:21 AM CDTSpecial Weather StatementFWDStephens54 min
Jun 12, 11:27 AM CDTSpecial Weather StatementFWDYoung33 min
Jun 12, 11:33 AM CDTSpecial Weather StatementFWDEastland27 min
Jun 12, 11:50 AM CDTSpecial Weather StatementFWDStephens25 min
Jun 12, 11:55 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens80 min
Jun 12, 12:34 PM CDTTornado WarningFWDEastland41 min
Jun 12, 12:52 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker53 min
Jun 12, 1:12 PM CDTAreal Flood AdvisoryFWDEastland2 hr
Jun 12, 1:12 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland63 min
Jun 12, 2:11 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills64 min
Jun 12, 2:30 PM CDTSpecial Weather StatementFWDHood, Johnson, Navarro30 min
Jun 12, 2:37 PM CDTSevere Thunderstorm WarningFWDJohnson53 min
Jun 12, 3:08 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro52 min
Jun 12, 3:41 PM CDTSevere Thunderstorm WarningFWDCoryell64 min
Jun 12, 4:04 PM CDTSevere Thunderstorm WarningFWDBell56 min
Jun 12, 4:10 PM CDTSpecial Weather StatementFWDLeon35 min
Jun 12, 4:11 PM CDTSpecial Weather StatementFWDNavarro34 min
Jun 12, 4:12 PM CDTSpecial Weather StatementFWDLeon33 min
Jun 12, 4:31 PM CDTSpecial Weather StatementFWDMadison29 min
Jun 12, 4:43 PM CDTSevere Thunderstorm WarningFWDMilam77 min
Jun 12, 5:13 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Leon92 min
Jun 12, 5:24 PM CDTSpecial Weather StatementFWDAnderson, Leon, Robertson21 min
Jun 12, 5:46 PM CDTAreal Flood AdvisoryFWDMilam, Robertson89 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.